# SDR CA991004019

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1A
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 2813
- Condition: Broken
- Location: Cylinder
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CYLINDER STUDS FAILED.
